Majani, H.. (1397). System of AQC functional equations in non-Archimedean normed spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), 41-52.
H. Majani. "System of AQC functional equations in non-Archimedean normed spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 01, 1397, 41-52.
Majani, H.. (1397). 'System of AQC functional equations in non-Archimedean normed spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(01), pp. 41-52.
Majani, H.. System of AQC functional equations in non-Archimedean normed spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 08(01): 41-52.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.